# SDR ASOA201612291362

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT STRAP HAS CORRODED AT BS 280 STRINGER 26L-26R.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. PERFORMED UT THICKNESS INSPECTION IAW NDT INSPECTION PROCEEDURE 4.3. PERFORMED EDDY CURRENT INSPECTION IAW NDTM PT 1 51-20-006-250-A01.  COMPLIED WITH EC/TC EA 30-2016-371.
